Jump to content
CrazyBoards.org

paroxetine is stealing my sex!


Recommended Posts

ugh. so ive been on nuzak (fluoxetine) then cilift (citalopram) and then cymbalta. and now in on paroxetine. and when on the first two i had no sexual side effects at all. in fact i was doing GREAT. then Cymbalta came and .. well, i didnt.

about 3 weeks ago i got really sick and couldnt eat for a week, and definitely couldnt keep my meds down. so i didnt take my Cymbalta for about 3 weeks, because i didnt want the shite of going back onto them (id been puking for a week straight, i did NOT want the nausea...) and i was almost finished the box i was on and needed to see my psych for another prescription anyway... and while i was off it (once is stopped throwing up violently. that is...) i came like crazy and i felt so much better in general, it had really been frustrating me

so i saw a different psychiatrist 3 days ago (because the first one was a fool who couldnt recognize that social phobia/anxiety was my main problem, not depression)  and he put me on paroxetine, which i know is a major culprit for stealing orgasms... and since ive been on it i've been DEAD. im freaking out already, does it get better once you adjust? i didnt notice it last time until about 2/3 months ago because it was between boyfriends (or, with a boy who was sexually dead ... he even told me he'd rather go down on a boy than a girl...for example, ME... i was not impressed...)

so... what the hell can i do about it? i'm so damn pissed off about it, i was ENJOYING that!!! any advice? i know people here would have at least tried to remedy it!!!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...